MathSciNet Relay Station
MathSciNet bibliographic data
MR476456 02F27 (02F30)
Chong, C. T. An $\alpha $-finite injury method of the unbounded type. J. Symbolic Logic 41 (1976), no. 1, 1–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement